# SDR 98ZZZX670

- Difficulty date: December 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Pwa JT8D15A
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Hub
- Part number: 817401
- Condition: Damaged
- Location: C1 Blade Slot
- Part time: 27,593 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER LANDING AT SURABAYA, THE NR 1 ENGINE WAS FOUND WITH HEAVY COMPRESSOR DAMAGE. DURING INVESTIGATION, DISCOVERED THE C-1 HUB HAD A SECTION MISSING AT ONE OF THE BLADE SLOTS.  PART S/N N96749.
